# SDR SWAA2021110138149

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,365 hours, 34,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED CAPACITY TEST AT LOCATIONS FWD GALLEY LT OVERHEAD (# M1675) LT OVER WING(#M1668) ROW 17LT (#M1670). ; / [01] R&R EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1675; M1668; M1670 PER MM 33-51-06; [02] R&R EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1675; M1668; M1670 PER MM 33-51-06
